MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK, 3.9X17.9MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 20 september 2024, it was reported by a sales representative via email that 2 x ar-2326pslc peek swivelock, 3.9x17.9mm failed to deploy during use.This occurred on (b)(6) 2024 in (b)(6) hospital during a rotator cuff repair.The case was completed successfully using a different anchor.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.

Brand Name
PEEK SWIVELOCK, 3.9X17.9MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20314744
Report Number1220246-2024-07871
Device Sequence Number7613738
Product Code MAI
UDI-Device Identifier00888867289154
UDI-Public00888867289154
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK, 3.9X17.9MM
Device Catalogue NumberAR-2326PSLC
Device Lot Number15209797
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown